# SDR DALA2016081005922

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 56,301 hours, 23,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEAT 18DEF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE SEAT WIRE HARNESS IAW AMM 33-51. OPS CHECKED GOOD.
